# SDR CA000829007

- Difficulty date: August 2, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: MS276434
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH INTO BRISTOL PILOT REPORTED LOOSE & FLOPPY ELEVATOR CONTROL.NOTE: ELEVATOR TENSION CARRIED OUT AND RIG CHECK. INSPECTION OF ELEVATORS REVEALED INPUT LEVER BEARINGS WORN. BEARINGS REPLACED AND FUNCTIONS COMPLETED SATISFACTORY.
